Xanax, Valium, and Klonopin are all medications used to treat severe anxiety or panic attacks. Xanax, the brand name for alprazolam, is a prescription drug that is prescribed to treat anxiety and panic disorders. Valium, the primary brand name for diazepam, treats anxiety, alcohol withdrawal symptoms, and seizures. Klonopin, the main prescription name for clonazepam, is primarily prescribed to control seizures due to epilepsy, but it is also used to treat serious panic attacks. All three of these medications are benzodiazepines and have the potential to become addictive or to be abused to achieve a high. Even when benzodiazepine medications are legitimately prescribed, overdose can still occur if the individual accidentally takes too much. According to the National Institute on Drug Abuse, there has been a fivefold increase in the number of overdose deaths related to benzodiazepine use. A drug overdose is a serious medical condition that must be treated with prompt, professional medical care. With prescription drug use soaring since the mid-20th century, accidental and intentional overdose has become a fairly common medical problem. Patients suffering from a Xanax® overdose may display mild to life-threatening symptoms, depending on several factors. The most common symptoms of a Xanax® overdose typically include signs of mental confusion. Patients may have difficulty speaking and feel sleepy. Xanax® is used to treat anxiety and panic disorders, so an overdose will likely appear to severely sedate the user. Anyone showing these signs should be taken to the nearest hospital emergency room without delay. Viagra coupons for walmart Propranolol toxicity Best place to buy nolvadex online The most common symptoms of a Xanax® overdose are confusion, loss of motor skills, dizziness, and faintness. Other signs of. Although a Xanax overdose is less common than other substances, Xanax can lead to fatalities in high doses. This highly addictive drug is also being cut with deadly. Xanax overdose Xanax is a prescription drug used to treat stress and anxiety. Excessive doses of the drug can result in various symptoms and even death in severe cases. More detailed information about the symptoms, causes, and treatments of Xanax overdose is available below. Symptoms of Xanax overdose However, if you recently dealt with a Xanax overdose, it’s vital to seek help through addiction rehab treatment. Doctors prescribe it if you have panic attacks or anxiety disorders. The CDC’s National Vital Statistics Report notes that benzos, particularly alprazolam, are contributing to increases in drug overdose deaths. The problem is the fact that the drug acts so quickly. If someone abuses it, an accidental overdose can happen easily. Many people accidentally take too much Xanax in one dose. Moreover, they may mix them with another benzodiazepine. Initially, the signs mimic the drug’s side effects. An overdose occurs when the level of Xanax present in the bloodstream becomes high enough to produce a dangerous response. This can happen when someone takes a large dose of Xanax but is more likely to occur if someone has been abusing it for several weeks or more. With regular doses over time, the drug does not have a chance to completely leave the body, so it accumulates in body fat. Though taking too much Xanax can be fatal, overdose does not always end in death. The signs and symptoms of an overdose often begin as intensified versions of normal Xanax effects. The risk of oversedation and ataxia is higher among elderly individuals. This may be because their bodies process Xanax more slowly. Older people generally have slower metabolisms and are not as healthy as younger people. Xanax overdose symptoms Xanax Overdose - Xanax -, Xanax Overdose The Signs, Symptoms, and Ciprofloxacin eye dropsZoloft tabletBuy ventolin in the forumsBuy prednisone overnight delivery Learn about treatment and recovering from a Xanax overdose and when to get help. Xanax Overdose Symptoms, Signs, Effects &. Xanax overdose Symptoms, Diagnosis, Treatments and Causes.. Xanax Overdose Symptoms Ashley Addiction. Xanax overdose can lead to respiratory depression, so assess the person's airway and breathing. Look for signs of decreased circulation such as bluish colored skin that is cold to the touch. Because of the risk of serious withdrawal symptoms, it is important to seek medical help. It's possible to overdose on Xanax, Valium, Klonopin or other benzodiazepines. Risks increase when they are abused recreationally or mixed with drugs or alcohol. Common signs of Xanax overdose include drowsiness, confusion, lack of coordination, slow reflexes, & coma. When Xanax is mixed with other drugs, the risk of overdose.